MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI ENERGY; VESSEL SEALER CURVED

INTUITIVE SURGICAL, INC DA VINCI ENERGY; VESSEL SEALER CURVED
Model Number 480522-02
Medical Device Problem Codes Failure to Deliver Energy (1211); Failure to Seal (4070)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a da vinci-assisted pancreatoduodenectomy surgical procedure, the patient experienced postoperative bleeding and required an angiogram.The initial robotic procedure was completed without any complications.There was no excessive intraoperative bleeding noted.The vessel sealer curved instrument was used on the dorsal pancreatic artery, where the bleeding was identified postoperatively.The vessel was approximately 2mm in diameter.The bleeding was controlled by the angiogram; no further intervention was required, and the patient did not have to be taken back to the operating room.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive the vessel sealer instrument for failure analysis evaluation.Vessel sealer instrument logs show the instrument was installed 19 times, with 18 installs on universal surgical manipulator (usm) 3 and one install (6th overall) on usm 4.E-200 energy activation data is available and the data shows 355 seal activations and 4 coag/bipolar activations with this instrument.The 359 total activations were all completed successfully per the logs.Metrics showed 304 successful cuts with 0 exposed blade errors and 0 high impedance seals.Logs did not show any errors that appear to be related to the use of the instrument.

Brand Name
DA VINCI ENERGY
Common Device Name
VESSEL SEALER CURVED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24367692
Report Number2955842-2026-04140
Device Sequence Number5214688
Product Code NAY
UDI-Device Identifier10886874123369
UDI-Public(01)10886874123369(10)U10250716
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K250674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number480522-02
Device Catalogue Number480522
Device Lot NumberU10250716 0143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown